Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 3, Pages 445-454
http://dx.doi.org/10.1155/S0161171280000324

Operator representation of weakly Cauchy sequences in projective tensor products of Banach spaces

Department of Mathematics, Western Carolina University, Cullowhee 28723, North Carolina, USA

Received 22 August 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. M. Baker, “Operator representation of weakly Cauchy sequences in projective tensor products of Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 3, pp. 445-454, 1980. doi:10.1155/S0161171280000324